| Catalog Number |
366408 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during transport of bd vacutainer® no additive (z) plus tube, an unspecified number of stoppers are popping off during transport causing spills.Customer is removing the stopper, aliquotting sample, and then replacing stopper.Samples were recollected.There was no other health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.After review and analysis of the customer photo, no stopper popoff is seen within the photo.A total of 29 retained samples were sent for appropriate functional tests.The functional tests on the retained samples showed that none of the 29 samples resulted in stopper creepout or stopper pop off.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper pop off.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported during transport of bd vacutainer® no additive (z) plus tube, an unspecified number of stoppers are popping off during transport causing spills.Customer is removing the stopper, aliquoting sample, and then replacing stopper.Samples were recollected.There was no other health impact or consequences reported.